# SDR AUS20020135

- Difficulty date: February 21, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 00377
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP PRESSURE RELIEF VALVE FAULTY. VALVE WAS BYPASSING FLUID.
